# SDR SWIA2020090152117

- Difficulty date: July 29, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS333.00 BETWEEN STRINGER 0 AND STRINGER 1L HAS A CRACK AT TOOLING HOLE.   (C-CHECK) RO 8/28/2020    REMOVED FRAME AT FS 333.0 STR 1L - 5L REF CRJ 200 SRM 51-42-06.  INJSTALLED NEW FRAME SECTION AT FS 333.00 STR 1L - 5L REF CRJ 200 SRM AND BOMBARDIER DWG. COMPLIED WITH PRESSURE LEAK CHECKS, ALL CHECKS GOOD.
